72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Muscle Aches with Tamoxifen

12 REPLIES 12
Melati
Member

Re: Muscle Aches with Tamoxifen

I've been taking Tamoxifen since July 2015 and i still have aches and pains for no apparent reason. When I first took Tamoxifen the aches were strange for about the first 6 months. Then after, it was less frequent and the pain were not as sharp. As I'm typing I have a hot water bottle on an ache thats not going away on my neck, shoulders and back. My husband says I need to move more but I cycle every morning from the suburb to the city and back. So, I just thought tamoxifen might be why. Massages and hot water bottles are good to help manage the aches. All the best xx
ladybowler
Community Champion

Re: Muscle Aches with Tamoxifen

linda mcd

 

I get a bad cramp some nights where the muscle running down the outer side of my right leg  at the front will ache for ages after the cramp goes, dont know if that is the same thing.

 

It might be an idea to get an appointment with your GP to check with them and get peace of mind.

 

Helena x

linda.mcd18
Member

Re: Muscle Aches with Tamoxifen

Hi! Not posted before so fingers xd I’m doing right thing!
Does anyone have aching calf muscles that feels like you’ve really pulled muscle in calf? I had awful cramp in calf few nights ago and been left with aching calf that’s so sore I’m limping when walking. Been onTamoxifen since Aug 2018 and had sore hands and fingers but now lower legs and some pelvic discomfort.
Marian27T
Member

Re: Muscle Aches with Tamoxifen

Exactly my situation. Four years and four months to go yet.
Lee65
Member

Re: Muscle Aches with Tamoxifen

Hi Stiz, I’ve been on it for over a year now and I get aches in the inside of my arms (usually followed by a hot flush) and bad cramps in my lower legs, feet and toes.
Nycole
Member

Re: Muscle Aches with Tamoxifen

Glad I'm not alone...its really putting a damper on my workout and daily mood. Any suggestions on how to ease it up a bit?
angiepops
Member

Re: Muscle Aches with Tamoxifen

hi

ive had tamoxifen since sept 2013 and still getting muscle aches, sometimes i cant get out of the chair and my ankles are bad in the morning when i get out of bed. i have a couple of paracetomol and ibuprofen if it gets really bad, but like you say, wouldnt stop taking the tamoxifen.

angie xx

norah2
Member

Re: Muscle Aches with Tamoxifen

Very much so. I've been on tamoxifen since spring of 2012 and at first, no side effects at all but in the last few months, the muscle pain and fatigue have been quite something. When I wake IH the morning, I feel like an old lady! I've had blood tests and nothing wrong apart from a bit of 'muscle breakage' which is evidently what people get if they exercise too hard. I walk a lot (1.5 hours per day) and do yoga and pilates but not enough to have muscle breakage I don't think. My muscles feel as though I've just done some massive workout in the gym. The frustrating thing is that it's not listed as one of the obvious side effects of tamoxifen so in your mind you can't explain it away. Legs is mostly where I get my pain, and round my,hips and my glutes. Frustrating but definitely not bad enough to stop taking it.

Guest user
Not applicable

Re: Muscle Aches with Tamoxifen

Hi Angela I have been taking tamoxifen since middle october and have terrible aches not so much in my muscles but in ny bones and joints am hoping that as my bcn said they should settle down in 3 months so I keep my fingers crossed this is the case it's my emotions I find the worst though. Hope it settles down for you take carr xx

angi xx
Guest user
Not applicable

Re: Muscle Aches with Tamoxifen

Thank you Kerij & lottie63, hopefully this will pass as your se's have & I hope the flushes arn't too bad for you & maybe will improve with time.

Love Angela x
lottie63
Member

Re: Muscle Aches with Tamoxifen

Hi Angela,
Ive been on Tamoxifen since august and the first few months I had terrible aches more of a bone ache than muscle ache but it has subsided recently, I found that gentle exercise really helped if you are able to , The hot flushes are far worse for me unfortunatly , good luck hun

x

Guest user
Not applicable

Re: Muscle Aches with Tamoxifen

hi angela yes ive been taking tamoxifen for 3 months now and the 1st month i was great no se then it was like i'd been hit with a bus arms & legs aching it settled after a few weeks but now my pelvis area is constantly aching im just hoping this will settle too goodluck takecare xxx
Guest user
Not applicable

Muscle Aches with Tamoxifen

Hi,

I have been taking Tamoxifen for a week & am experiencing muscle aches in my arms & legs, I have read about the side effects but could not see anything like this, Has anyone else had this?

Angela x